On strongly asymptotically developable functions and the Borel-Ritt theorem

Tom 133 / 1999

J. Sanz, Studia Mathematica 133 (1999), 231-248 DOI: 10.4064/sm-133-3-231-248

Streszczenie

We show that the holomorphic functions on polysectors whose derivatives remain bounded on proper subpolysectors are precisely those strongly asymptotically developable in the sense of Majima. This fact allows us to solve two Borel-Ritt type interpolation problems from a functional-analytic viewpoint.

Autorzy

  • J. Sanz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek